I have been having horrible anxiety and panic attacks with really bad cramps that just send me to the couch with a heating pad. I have been reading these reviews and noticed a couple girls having the same problem. But mine has gotten so bad it sent me to the ER one day. I had a anxiety attack so bad I couldn't see and almost wrecked my truck going down the freeway. I have removed it but still have the same issues. Is anyone else feeling this way. It's been a week now since its been out and I still feel horrible. Please HELP !!!
Collins907; Here are some of the side effects so it is not all in your mind.(((Nervous system side effects have included headache, dizziness and nervousness and panic also cramps.))) The medication in the Skyla is going to take awhile to get out of your system even though you have removed it.So everything you are saying are related to the medication in the Skyla You should call your doctor on Monday to get on something else and tell the doctor what is happened. Just so you know you can also expect other related hormone problems your period could be off and light or heavy. And also mood swings ,being Irritated until you get on the pill or whatever your going to do. But it can take awhile for the medicine in the Skyla to completely clear your system and that can vary depending on how long you have been using it. So relax and know that this is only going to be temporary. Hope this helps and check with the doctor on Monday.hang in there you well be better very soon. feel free to post anytime lots of great people here that are very helpful. have a good day Chuck1957
Collins907; Don't even waste your money on those products that people say well flush out your system of medication.A lot of people use these for drug testing and such and most the time they don't work.
Anyway, im going to say for the medication it well take around 6 weeks.I could not find the 1/2 life to get a closer answer, But it says your okay to breast feed after 6 weeks and none of the medication is in the breast milk so it makes sense to me that would be safe to say even 4 to 6 weeks and it does mention Cramps and such very normal but without the hormones in you now.That could increase these problems have you thought of a low/dose b/c even if your not active it's good and they are nothing like the old ones they have like the ones in low dose that follows the hormones of a ladies normal body cycle like the generic ortho 7/7/7 Just thinking as im typing from going without hormones when you have been taking them or using the i should say might help.You think about it.Yes it's hard but it has good and bad things about the doctors can see our records everywhere the see what the first doctor says and sometimes go with it.as Vertigo etc A little food for thought when you were taking the Xanax, Ativan, and nausea pills were you taking them close together. What I'm getting at is the Xanax ONLY helps with the anxiety and if by chance any vertigo it would be helpful for that.You don't reall have to worry for short term use but try it for the 4 to 6 weeks while your body is adjusting to the lack of hormones that it was used to Think about that.It would be worth a try and help with the panic is what we need to control. And by all means use all the stuff you know already to help you relax by yoga etc it helps and remember the breathing technique's Keep a open mind which sounds like you do. i am thinking the Xanax would help with the terrible way you are feeling if you take it regular give it a try for at least a week you don't have to build up a blood level on this but don't stop them abruptly.And just so you know the Ativan would be helpful if your having trouble sleeping. It just sounds more like the symptoms of anxiety you know hoe it can affect all parts of your body.Hope some of this helps im just telling you what I think could be done and since you already have this medication on hand it would be worth a try.You should not have to go through all of this.You can have a stressless life and still get anxiety.But I have to believe it has more to do with the hormones weird all this started after you took it out.Please think about it. And write back or repost anytime lots of great people in here and we can relate to what is going on.I have found this site to be very helpful and enjoy helping others try and enjoy your day.And hope this does you some good im trying as well as I can.And drink extra water to help flush out your sytem by the way.Hope thing get better very soon. Chuck1957
Two months after insertion I started having crazy anxiety attacks and foggy head. I'm getting this thing out ASAP; hoping that the anxiety attacks go away quickly. All the other symptoms (bleeding, nausea etc.) are WAY more manageable than the anxiety. Going to try the non-hormonal copper one instead.
Hope you are feeling better by now. Just wanted to add my experience as well. I had the Skyla in for about 9 months. My symptoms started about 4 months in with what felt like a fast heart beat and I would wake up in the middle of the night and wake up with a racing heart (had never happened to me before). At that point I didn't connect it to the Skyla. A few months later I started to feel anxious just randomly throughout certain days. I started to make the connection to the Skyla and thought maybe I would get over it. I also realized how much weight I had lost unintentionally. I had blood tests done and everything came back normal (of course my doctor didn't believe my IUD was responsible). I wasn't hungry very often and would sometimes have overwhelming anxiety while eating that would put a lump in my throat, causing me to stop.
I had about three weeks of HORRIBLE anxiety (it felt like one long panic attack - feelings of doom and pure terror) before I got the Skyla out. While I had the Skyla in I also had vaginal bleeding every time I had sex d/t a vaginal ulcer.
The day after I got my IUD out I had a near-panic attack while driving where I felt like I couldn't get enough air. After that, things only started to improve. My vaginal ulcer cleared up, I put some weight back on, and I haven't had panic attacks (some anxiety still but I'm "myself" if that makes sense). I know the Skyla works for some people but I would just warn that people should listen to their bodies and have it removed if they notice any negative changes. And be patient after removal, it could take months for you to feel like yourself again.
It's been a full year since I removed the IUD myself against doctors orders. I finally in the last few weeks have felt like I can do things on my own without really over whelming anxiety. I decided to do everything all natural and remove all stimulants from my body. Here are a few things I did over the last year. Some may help you depending on how bad you have it. Mine was an extreme case.
No caffein NONE
No prescription anything (Xanax )
Detox bath every two days. Salt and ginger root lavender oil , that's it
Lots of vitamins. D, B complex , and loads of C
When I felt like I couldn't deal I would take a natural supplement called
( Holy Basil) and that stuff was a life savor.
As far as the mind. You just have to get really strict with your self and get over the fear that you are going to faint in public or that people around you may not understand. Always tell yourself you are fine. Distract yourself with reading. The mind can not do two things at once. In other words, stop thinking about it. (Distract Yourself ) I'm 37 years old. Healthy and happy. I think it might have taken longer with me since I own two businesses and have quite a lot of responsibility. But I also feel we can control a lot just afraid to. So basically reset your brain and body. Don't eat anything or drink anything that Jesus didn't have lol. I think that helped too as silly as it may sound. There are hormones in literally everything. Hope this helps.
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 3 Jul 2011 • 6 answers
Posted 26 Jan 2013 • 1 answer
I have bad anxiety and panic attacks and I take xanax and it works great but I still have attacks?!?
Posted 12 Sep 2013 • 2 answers
Posted 24 Apr 2016 • 6 answers